# SDR CALA2024110401004

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N17265
- Make and model: Boeing 737-8
- Aircraft serial: 64454
- Aircraft time: 10,530 hours, 3,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 8C BROKEN AND HANGING DOWN RESECURED LENS CAP. EMERGENCY LIGHTS OPERATE NORMALLY.
